Insomnia – a side effect of Lupride4?

Last night, after 4 days on Lupride4, hot flushes started kicking in. If I had the air conditioning on, I was cold and if I had it off, I was hot. There was no correct temperature and I was super restless. I was tired and exhausted by the time it was 1pm but I just couldn’t fall asleep!

A quick search showed that insomnia is also a side effect of these suppressant injections. Apparently you get all the symptoms of being menopausal and they get better only once your’ve started stimulation.

I read, walked around and even had a glass of hot milk to see if it helps, But nothing helped… I finally fell asleep at 3pm. Really hoping tonight is better as I am a 7am flight to catch tomorrow.

On a separate note, AF arrival symptoms seem to have disappeared. I stopped spotting a day after the first shot. Will add the a spottometer (my own scale to monitor spotting) update going forward. I’m on day 22 of my menstrual cycle so it might show up on time after all.

(PS: AF showed up shortly after publishing this post!)

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s